# SDR ASAA2025111863251

- Difficulty date: November 18, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365530092402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL-60 BS 627 TO BS 727B+10 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ON SEAT TRACK FOUND TO BE OUT OF LIMITS, REMOVED & REPLACED SEAT TRACK LOC AT RBL-60 BTW BS 627 TO BS 727B+10 IAW SRM 53-00-52-1A-1, SRM 51-40-02-0G-0.
